# SDR 2002UALA01322

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 14,792 hours, 1,752 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD ABOVE PANEL 193BL HAS TWO LARGE DENTS.  MAJOR REPAIR ACCOMPLISHED.  NEW PANEL INSTALLED.
